# SDR DALA2019030501442

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUEL ACCESS PANELS #620CB, 620EB, 620GB, AND 620QB AT RT WING (AD). NRC 00553: CORROSION LEVEL 2, HOLES ON FUEL ACCESS PANELS #620CB, 620GB, AND 620QB AT RT WING WERE REWORKED PER SRM 57-10-01-2R AND BUSHING WERE FABRICATED PER SRM 57-10-01-2R AND INSTALLED PER SRM 57-10-01-2R-2 STEP 5B 3(F), FUEL ACCESS PLATE 620EB WAS REPLACED UNDER NRC 00576 ON LOG 0967373; TOOL USED: CHAMFER GAGE EXP. DATE 25JUN19 N/C 1489 AND CALIPER DIGITAL EXP. DATE 10SEP19 N/C 1739. (LP #0970019)
